Title: Dynamic Behavior of Piecewise Linear Approximations
Authors: Mu, Xiaomu
Huang, Xiaolin
Wang, Shuning # ×
Issue Date: Jul-2011
Publisher: Tsinghua University
Series Title: Tsinghua Science and Technology vol:51 issue:7 pages:879-883
ISSN: 1007-0214
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.